Wondering about what side effects may occur with short term use of this drug. Any upset stomach or nausea occur? How about headaches?
I had severe gastritis after taking Meloxicam for about a month for an ankle injury. I had nausea and severe stomach cramping. I went to urgent care and after stopping the Meloxicam, I started to feel better in a few days, but had to take omeprazole for about a month afterwards to help with sensitive stomach. I think this reaction is fairly common to NSAIDS like Meloxicam.
- Meloxicam Information for Consumers
- Meloxicam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Meloxicam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2011 • 1 answer
Posted 10 Feb 2013 • 2 answers
Posted 26 Feb 2013 • 2 answers
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Posted 1 Mar 2016 • 5 answers
Posted 24 Dec 2017 • 1 answer